TITLE

Oscillatory Sums

AUTHOR(S)
Betz, Volker; Gelfreich, Vassili; Theil, Florian
PUB. DATE
September 2011
SOURCE
Mathematical Intelligencer;Sep2011, Vol. 33 Issue 3, p110
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article offers information on mathematical Oscillatory integrals.
ACCESSION #
65322939

 

Related Articles

  • The prime-counting function and its analytic approximations. Tadej Kotnik // Advances in Computational Mathematics;Jul2008, Vol. 29 Issue 1, p55 

    Abstract��The paper describes a systematic computational study of the prime counting function p(x) and three of its analytic approximations: the logarithmic integral , , and , where � is the M�bius function. The results show that p(x)x) for 2=x=1014, and also seem to support...

  • Analytical evaluation of three-center nuclear-attraction integrals over s-Slater orbitals for asymmetrical conformations of the centers. Katrin Peuker; María Ruiz // Journal of Mathematical Chemistry;Feb2008, Vol. 43 Issue 2, p701 

    Analytical formulas for three-center nuclear-attraction integrals over Slater orbitals are given for any location of the three atomic centers. In the mathematical derivations the Neumann expansion has been used and new general auxiliary integrals which depend on the elliptical coordinates of one...

  • FUBINI TYPE THEOREMS FOR THE BV INTEGRAL. Sinha, V.; Rana, Inder K. // Real Analysis Exchange;2008, Vol. 33 Issue 1, p165 

    In this paper, we show that if an R-integrable (or BV integrable function) defined over a compact interval [a, b] x [c, d] ? C R� satisfies certain conditions, then over any subinterval of [a, b] x [c, d], the iterated integral exists and equals the double integral. We also present some...

  • Fractional Integrals of Imaginary Order in the Space of Hölder Functions with Polynomial Weight on an Interval. Karapetyants, N. K.; Shankishvili, L. D. // Mathematical Notes;Jul/Aug2003, Vol. 74 Issue 1/2, p49 

    We study fractional integrals of imaginary order in the Marchaud form in Hölder space with polynomial weight at finitely many points in the closed interval [0,1]. We present conditions on the orders of the weight for which this operator is invertible in the space described above.

  • metric density theorem (20th century) Mathematics.  // Dictionary of Theories;2002, p343 

    A definition of the term "Metric density theorem" is presented. It refers to a fundamental theorem concerning integration. This theorem is used to determine whether a set of points is measurable and therefore provides condition necessary and sufficient for the existence of integrals in the sense...

  • Mathematical Arguments in Context. Van Bendegem, Jean Paul; Van Kerkhove, Bart // Foundations of Science;Mar2009, Vol. 14 Issue 1/2, p45 

    Except in very poor mathematical contexts, mathematical arguments do not stand in isolation of other mathematical arguments. Rather, they form trains of formal and informal arguments, adding up to interconnected theorems, theories and eventually entire fields. This paper critically comments on...

  • SOME CONDITIONS CHARACTERIZING THE "REVERSE" HARDY INEQUALITY. Gogatishvili, A.; Kuliev, K.; Kulieva, G. // Real Analysis Exchange;2008, Vol. 33 Issue 1, p249 

    In this paper, we obtain some characteristic conditions which are equivalent with the validity of the "reverse" Hardy inequality (-8 < q = p < 0) and compare these characterizations.

  • On Kurzweil-Henstock type integrals with respect to abstract derivation bases for Riesz-space-valued functions. Boccuto, A.; Skvortsov, V. A. // Journal of Applied Functional Analysis;Jul2006, Vol. 1 Issue 3, p251 

    Some kinds of integral, like variational, Kurzweil-Henstock and (SL)-integral are introduced and investigated in the context of Riesz-space-valued functions and with respect to abstract derivation bases. Some versions of the Fundamental Theorem of Integral Calculus are given.

  • A New Descriptive Characterization of Henstock-Kurzweil Integrals. Zengtai Gong // Southeast Asian Bulletin of Mathematics;2003, Vol. 27 Issue 3, p445 

    In this paper, we give a new descriptive characterization of the Henstock-Kurzweil integral. In particular, the characterization theorem of the primitive of Denjoy-Perron integral is obtained by using the small variation on a small-measure set.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics